# SDR TSAA0634120

- Difficulty date: December 28, 2006
- Submitted: December 30, 2006
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Aircraft time: 61,596 hours, 57,079 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0002003
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE CREW NOTED A RIGHT FMC FAILURE.  CREW SELECTED BOTH ON LEFT AND 10 MINUTES LATER DUEL FMC OPERATION WAS RESTORED.  CREW CONTINUED TO SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BITE CHECK OF RIGHT FMC PER FIM 34-61-00-810 TASK 801 AND FOUND NO FAULTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE NEXT FLIGHT LEG, THE RIGHT FMC PASSED A FLIGHT VERIFICATION CHECK.
